| Model Number |
CX3 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
02/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
While driving through the gate at the grocery store, the gate came into contact with the gentleman's hand.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Additional Manufacturer Narrative
Not a pride issue as the gate at the grocery store hit the endorsers hand.